# SDR UALA2013052003476

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 63,072 hours, 23,940 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 156
- Condition: Faulty
- Location: Slat System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT SYSTEM 2 FAULT.  ATTEMPTED RESET NO-JOY.  REPLACED NR 2 SFCC IAW MM 27-51-34.
